# SDR AALA20001551

- Difficulty date: September 14, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- System (JASC): 2560 · Emergency Equipment
- Part: Clamp
- Part serial: A4574
- Condition: Broken
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, FOUND TIE BACK TUBE CLAMPS FOR RIGHT OVERWING EMERGENCY EXIT SLIDE BROKEN.  REPLACED RIGHT OVERWING EMERGENCY EXIT SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
